Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zaditor

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:12 PM
Doreen
Guest
 
Posts: n/a
Default No Subject

I have had a lot of problems with itchy, watering, sore eyes over the years, and tried everything imaginable to get me through allergy seasons. Everything I used made my eyes burn, and I sometimes wondered if the cure was worse than the symptoms.<br>Then my doctor had me try Zaditor. When I found out the price I<br>nearly fainted...I thought twice about filling the RX,believe me.<br>But I have found that they are gentle on my eyes, no burning at all when I put them in. I dont use them every day...only on my bad allergy days, wish they were less expensive!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:27 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.